# SDR ASAA0610288

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545808532
- Condition: Cracked
- Location: Bs 924 S11-12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED BETWEEN STR 11C AND 12C AT FRAME ATTACH POINT REPAIRED WEB PER SRM 51 20 1 FIG 3 AND 51 30 2 FIG 3 AND 11.
